Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had total hysterectomy. Hot flashes, night sweats. Do libido null. Estrogen or hormone replacement?

I had a total hysterectomy on Dec 7. I have not experienced any sort of hot flashes or night sweats . However, my libido is null, energy level non-existent and I don t know how anyone can stand to be around me I m so irritable and whine. That s NOT ME!!! I m afraid to take Estrogen or do hormone replacement. My mother and grandmother just toughed it out? Please help! -ZanyDanna
Asked On : Fri, 4 May 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
usually in total hysterectomy the surgeon leaves back an ovary for estrogen production unless it is indicated to remove them also in cases of cancer.
if ur age is close to 50 and even if ovaries r there it would be rendered non functional as a natural course.
the symptoms of menopause vary from person to person.
what u have is emotional instability as a consequence.
u have 2 ways to tackle it. either take HRT or ease and wait out for the feeling to subside.
by the wag taking Premarin for 21 days monthly is not going to be harmful.
take care.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor